Get New Home Remedies, Natural remedies & More Health Tips Daily!

Fentanyl Overdose Prevention – Knowing the Early Signs of a Fentanyl Overdose and How to Stop It

0

Fentanyl is a strong drug that is mostly used by cancer patients to help them deal with pain. It is quite toxic such that even a grain, which is the size of a grain of sand, can cause an overdose. That is why it should be used under careful medical observation of a doctor.

In order for you to know what to do in case you get overdosed, here are the signs that you are suffering from an overdose. If you notice these signs after you have taken the drug or if someone you are with has taken the drug, then you should act fast.

1.      Not moving – If the person is not moving and you can’t wake them up

2.      Slowed breathing – If the person’s breath slows down or if they stop breathing

3.      If their pupils become small

4.      If they are making gurgling or choking sounds

5.      If their nails and lips turn blue

6.      If their skin becomes blue

Here is what you should do to save the situation if someone you are with overdoses on the drug:

·         Call an ambulance – You can ask them what to do as you wait for them to arrive.

·         Check if their airway is open so that their breathing can improve.

·         Medication – Another fentanyl overdose prevention method is to give the person an anti-overdose medication.

When you are out with your friends, keep a close eye on them. This is so that you can see any danger signs the moment they show up. You can then react on time. This will make a huge difference in helping to save their lives.

To minimize risks of getting an overdose, you should do the following things:

·         You must know your tolerance level. This way, you will stop yourself from taking too much. You can do this by starting off with small doses of the drug and gradually increasing the dosage. Once you reach your limit, do not go over this.

·         You must also pace yourself. Give your body ample time in between taking the drug so that it can recover.

·         Avoid taking drugs and alcohol at the same time. If you must take both, then start by taking the drug first and then follow it up with alcohol.

·         You should not take the drug when you are sick. This is because your body won’t be so strong, so there is a higher chance of you overdosing. In addition, avoid taking the drug when you are on other medication.

·         When using the drug, do not lock yourself up in the house alone. Use when you are with others so that you have someone to attend to you in case anything happens to you. Also, leave the door open and ask someone to keep checking on you from time to time.

·         You must carry around an anti-overdose medication. Make sure that you know how to use it in case the need arises.